Just trying to find out if anyone has experienced MAJOR picking, binging, and compulsive eating while taking Cymbalta. I am only taking 30mg a day (in combination with 300mg of Wellbutrin XL), but cannot stop eating - AND I'm not even hungry when I'm eating. I have never been like this before and the weight gain is getting out of control.
I don't know about Cymbalta per se, but I know that most antidepressants have a side-effect of increased appetite. I've tried several AD's and gained weight each time. I know what you mean, you just can't stop yourself from eating. I wonder if you could take a lower dose? Are you going to continue taking Wellbutrin with the Cymbalta? If you can't change your meds, try to change the kind of food you have around...no sweets or chips, veggie sticks with fat free dressing instead and controlled portions of your meals. Sometimes these side-effects will go away after your body becomes accustomed to taking the med. Good luck.